Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Both ovaries show multiple tiny follicles at the periphery. What does it indicate?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Both ovaries show multiple tiny follicles at tha periphery. Minimum amount of free fluid is seen in POD . What does it mean ?? And such situations take place
Posted Tue, 10 Dec 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Sree Gouri SR 21 minutes later
Brief Answer: Poly cystic ovary disease Detailed Answer: Hi, Thanks for the query. According to your ultrasound findings : - Multiple immature follicles at the periphery of the ovary indicates poly cystic ovary disease. This can occur due to hormonal imbalance and presents with symptoms like irregular menstrual cycles, anovulation, insulin resistance etc. - Minimal free fluid in pouch of XXXXXXX indicates occurrence of ovulation or pelvic infection. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
 
Follow-up: Both ovaries show multiple tiny follicles at the periphery. What does it indicate? 27 minutes later
What is poly cystic disease... Nd what is annovulation ??? Is physical relation is responsible for this ??? But yet I am virgin ... But I have done masturbation many times ..... My Dr said it is due to physical relations ... So pls tell what should I do ??
 
 
Answered by Dr. Sree Gouri SR 46 minutes later
Brief Answer: hormonal pills, insulin sensitizers Detailed Answer: Hi, No, usually physical relation is not responsible for PCOD. It occurs due to hormonal imbalance. Estrogen and progesterone are the sex hormones which are responsible for our monthly cycles. These are maintained by FSH, LH etc. When there is any imbalance occurs in these hormonal levels, poly cystic ovary disease can occur. Because of this ovulation may not occur regularly, that is called anovulatory cycle. Usually using hormonal pills and insulin sensitizers for few months can cure the problem. So discuss these things with your doctor and follow her advice. Take care.
Above answer was peer-reviewed by
 
Follow-up: Both ovaries show multiple tiny follicles at the periphery. What does it indicate? 1 hour later
Ok but my doctor advised me not to do sex ... She said if there will be any other discharge then this will be not good for my body ..... Is my doctors advise not to do sex i And also there is lot of in my stomach when started taking medicine Pain in stomach Metronidazole 400, eldox , enjoflame ... These above are medicines given .... One tablet each twice a day
 
 
Answered by Dr. Sree Gouri SR 5 hours later
Brief Answer: You can continue the tablets as advised by doctor Detailed Answer: Hi, -May be because of presence of free fluid in the pouch of XXXXXXX your doctor might have suspected pelvic infection and advised abstinence to you. Intercourse can increase the severity of problem and can lead to cross infections. So better to avoid intercourse till the completion of treatment. -Metronidazole helps in treating anaerobic infections. -Eldox helps in controlling diarrhea. -Enjoflame is analgesic, helps in pain relief. You can continue the tablets as advised by your doctor. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor